# SDR ASAA0570091

- Difficulty date: October 9, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141A61049
- Condition: Chafed
- Location: Fs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FORWARD ENTRY DOOR AFT LOWER STOP PIN FITTING IS CHAFED.  REPLACED DOOR IAW MM 25-10-00.  (M)
